Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the spectra of commutators


Author: C. R. Putnam
Journal: Proc. Amer. Math. Soc. 5 (1954), 929-931
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1954-0065815-2
MathSciNet review: 0065815
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brown, On a class of operators, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 723-728. MR 0059483 (15:538c)
  • [2] P. R. Halmos, Commutators of operators, Amer. J. Math. vol. 76 (1954) pp. 191-198. MR 0059484 (15:538d)
  • [3] B. v. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Ann Arbor, 1947.
  • [4] C. R. Putnam, On normal operators in Hilbert space, Amer. J. Math. vol. 73 (1951) pp. 357-362. MR 0040585 (12:717f)
  • [5] H. Wielandt, Ueber die Unbeschränkheit der Operator en der Quantenmechanik, Math. Ann. vol. 121 (1949) p. 21. MR 0030701 (11:38g)
  • [6] A. Wintner, Spektraltheorie der unendlichen Matrizen, Leipzig, 1929.
  • [7] -, The unboundedness of quantum-mechanical matrices, The Physical Review vol. 71 (1947) pp. 738-739. MR 0020724 (8:589c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0065815-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society